# SDR IPXA2018092654372

- Difficulty date: August 12, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: 65B10098148
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER WING TO BODY FAIRING SUPPORT FRAME AT BS 987,  LBL 9, & RBL 9.  REPAIR IAW SRID 3-4305694203, AND EO B747-5310-70055-A.
